# SDR DLM88080609

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 47,074 hours, 35,913 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Damaged
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT AILERON TRIM TAB ACTUATOR ROD MISSING A PORTION OF FAIRING.  DRILLED AND INSTALLED PANEL O/B OF AILERON TRIM SURFACE NEED PAINTED.  REMOVED PNL PAINTED AND REINSTALLED.  LEFT ALL CONT TAB AND LEFT AILERON PER JIC OPERATION NR 7037 7038 7039.  REQUIRED INSPECTION COVERED.
